A NOTE ON BIWEIGHT-PRESERVING MAPS OF PARTIAL *-ALGEBRAS

YUSUF IBRAHIM

Abstract


Given two partial *-algebras U1 and U2 and a
biweight ϕ on U2, if a *-linear map θ from U1 into U2 belonging
to a family is given, we introduce the notion of a γ *-linear
map and consider when the natural composition ϕγ = ϕ ◦ γ is a
biweight on U1,where γ is not necessarily a *-homomorphism.

Full Text:

PDF

References


J.P. Antoine,C. Trapani,F. Tschinke, , Biweights and *-Homomorphism of Partial *-Algebras, , Int. J. Mathematics and Mathematical Sciences 158 Art.ID 54793,1-20, 2006.

J.P. Antoine, A. Inoue, C. Trapani, Partial *- algebras and Their Operator Realizations, Kluwer, Dordrecht, 2002.

J.P. Antoine, A. Inoue, C. Trapani, J.P. Antoine, A. Inoue, C. Trapani, Biweights on Partial *- algebras, Journal of Mathematical Analysis and Applications,242, 164-190, 2000.

G.O.S. Ekhaguere, Some characterization of Partial Algebras , Journal of Mathematical Analysis and Applications 337,1295-1301, 2008.


Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 Journal of the Nigerian Mathematical Society

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.